# SDR QXEA0001695

- Difficulty date: June 13, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FUSELAGE FRAME 16660 HAS A GOUGE BETWEEN STRINGERS 6 AND 7, TOP SIDE AFT EDGE.  REPAIRED IAW HORIZON AIR EA 4-53-1234.
